Welcome...I'm so glad you found us..You might have a lot of sweating, brain fog, depression and a panic feeling....This can last a while ..BUT will GO AWAY with time..Just take it day by day..You might ask Dr. for something to clam your nerves to get you through...Eat something everday and drink tons of water...There is a tappering plan on the site..Post and some one will come on and tell you how to taper..Also look up the Thomas recipe...You will come out of this just fine...
Peaceful wishes from California
Hello R.B. In case you loose the wqay back to our "tramadol home", heres the link http://www.medhelp.org/user_journals/show/138903
I don't think anyone has ever died withdrawing from the drug. though most of us wish we had some times. :) Insomnia is the worst acute withdrawal symptom, though most also experience "flu like" feelings. By Wed/Thurs you should be past the worst of them. Keep coming back. Fred
Not a member of any community
Add this user as a friend
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.